Seminar talk, 8 December 2010: Difference between revisions
Jump to navigation
Jump to search
No edit summary |
No edit summary |
||
Line 1: | Line 1: | ||
{{Talk | {{Talk | ||
| speaker = Valentina Golovko | | speaker = Valentina Golovko | ||
| title = Integrability and Hamiltonian formalism in <math>2+1</math> dimensions | | title = Integrability and Hamiltonian formalism in <math>2+1</math> dimensions. Part 1 | ||
| abstract = The talk will discuss the construction of recursion operators and Hamiltonian formalism in <math>2+1</math> dimensions by examples of KP and DS (Davey-Stewartson) equations | | abstract = The talk will discuss the construction of recursion operators and Hamiltonian formalism in <math>2+1</math> dimensions by examples of KP and DS (Davey-Stewartson) equations, as well as the classification of scalar evolutionary integrable equations in <math>2+1</math> dimensions. | ||
| slides = | | slides = | ||
| references = Athorne C. and Dorfman I.Ya. The Hamiltonian structure of the <math>(2+1)</math>-dimensional Ablowitz-Kaup-Newell-Segur hierarchy, J. Math. Phys. '''34''' (1993) 3507-3517, [http://dx.doi.org/10.1063/1.530040 doi:10.1063/1.530040] | | references = Athorne C. and Dorfman I.Ya. The Hamiltonian structure of the <math>(2+1)</math>-dimensional Ablowitz-Kaup-Newell-Segur hierarchy, J. Math. Phys. '''34''' (1993) 3507-3517, [http://dx.doi.org/10.1063/1.530040 doi:10.1063/1.530040] | ||
Novikov V.S. and Ferapontov E.V. On the classification of scalar evolutionary integrable equations in <math>2+1</math> dimensions, {{arXiv|1011.2145}} | Novikov V.S. and Ferapontov E.V. On the classification of scalar evolutionary integrable equations in <math>2+1</math> dimensions, {{arXiv|1011.2145}} |
Latest revision as of 12:22, 10 December 2010
Speaker: Valentina Golovko
Title: Integrability and Hamiltonian formalism in dimensions. Part 1
Abstract:
The talk will discuss the construction of recursion operators and Hamiltonian formalism in dimensions by examples of KP and DS (Davey-Stewartson) equations, as well as the classification of scalar evolutionary integrable equations in dimensions.
References:
Athorne C. and Dorfman I.Ya. The Hamiltonian structure of the -dimensional Ablowitz-Kaup-Newell-Segur hierarchy, J. Math. Phys. 34 (1993) 3507-3517, doi:10.1063/1.530040
Novikov V.S. and Ferapontov E.V. On the classification of scalar evolutionary integrable equations in dimensions, arXiv:1011.2145